# SDR ABXA9700944

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: D048985
- Condition: Corroded
- Location: Bs 237-256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE CUSP WEB BETWEEN F/STA 237 TO 256 LT SIDE CORRODED.  REPLACED CORRODED SECTION OF CUSP WEB IAW ABX REA D953-19274-MR.
